MathSciNet Relay Station
MathSciNet bibliographic data
MR2575086 (2010j:11106) 11G40 (11G05)
Nekovář, Jan On the parity of ranks of Selmer groups. IV. With an appendix by Jean-Pierre Wintenberger. Compos. Math. 145 (2009), no. 6, 1351–1359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement